U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 32-year-old female asked:

have been vomiting and some of it has been black also had some diarrhea which also has been black?

2 doctor answers3 doctors weighed in
Dr. Chirag Vasa
Infectious Disease 27 years experience
See gastroenterologi: You may have GI bleed , needs to be seen by gastroenterologist. Mostly you have upper GI bleed causing blood in vomiting and subsequent causing black stool which is blood from stomach goes in intestine and become black. See doctor.
Dr. Arthur Heller
Gastroenterology 43 years experience
C MD NOW: Unless you are taking pepto bismol (bismuth subsalicylate) (and maybe if you are), black stools can be from bleeding from the gut, likewise vomiting black material. Could be a serious problem, loss of at least a half cup of blood. Iron pills can also give black stools but see doc now.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 19-year-old female asked:

If I shared food with someone who had mono when they were 2, will I get mono?

2 doctor answers5 doctors weighed in
Dr. Jeffrey Crespin
Gastroenterology 28 years experience
Unlikely: While one has antibodies for life after being exposed to the virus that causes mono. The virus should no longer be causing a problem.
Canada
A 50-year-old female asked:

I've had a fever for 60days. 100-101 can't find a reason for it, it followed a endo ablation and a shot of depo. I'm tired and short/breath BP rising ?

1 doctor answer4 doctors weighed in
Dr. John Weeks
Family Medicine 45 years experience
Get tested: There are many possible causes of unexplained fever ranging from infection, autoimmune diseases, even certain cancers. Please get tested by a doctor soon.
Saint Cloud, FL
A 30-year-old male asked:

Can when I was 16 I was prescribed a barbiturate for sleeping from my dr while I was taking it I had 2 seizures is this possible ?

2 doctor answers5 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
It's possible but...: Realize that a person can have a seizure for many reasons. Having a seizure does not have to be related to his medication, his diet, his activities, etc...
A 42-year-old female asked:

My son had small bumps in his face-chicken bumps as they call.Is there any cream to apply to treat it.?

1 doctor answer1 doctor weighed in
Dr. Cornelia Franz
Specializes in Pediatrics
More info: "chicken bumps" are more commonly seen on the arms and legs and do well with cod liver oil (orally). On the face...Depends on the age. If a newborn is one thing. Older children i would want to see the rash before offering suggestions. In general there is a great cream..Called schmoove. Can be ordered from maker. Check it out at www.Franzcenter.Com under herbaceuticals.
A 43-year-old member asked:

In last week been having diarrhea which started semi solid, then light blue/green color to pure liquid yellow/green! my bowels r inflamed 2 and pain!?

1 doctor answer1 doctor weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
See a doctor: This is not normal and needs a rapid diagnosis, and treatment based on the diagnosis. You have an inflammatory condition of the colon and this could be infectious or inflammatory bowel disease or other. Do not wait. See somebody asap, and hope you are better soon.

Related questions

A member asked about a 82-year-old female:
1 doctor answer1 doctor weighed in
A female asked about a female:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 23, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.